# SDR 20010424CW006

- Difficulty date: April 12, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N724AS
- Make and model: Cessna 337G
- Aircraft serial: 33701792
- Engine: Cont IO360GB
- System (JASC): 2435 · Starter-Generator
- Part: Gear
- Part number: 632617
- Condition: Sheared
- Location: Starter Adapter
- Part time: 277 hours
- Component: Starter Adapter, Cont
- Component part number: 646220A38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILED INVESTIGATION OF THE STARTER DRIVE REVEALED THAT ALL OF THE GEAR TEETH WERE WORN EXCESSIVELY ON ONE OF THE BEVEL GEARS WHICH DRIVES THE VACUUM PUMP.
